Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 108–110 (Mi dm1318)  

This article is cited in 2 scientific papers (total in 2 papers)

A generalization of Ore's theorem on irreducible polynomials over a finite field

A. A. Nechaeva, V. O. Popovb

a Academy of Criptography of Russia
b CRYPTO-PRO

Abstract: For an arbitrary prime power $q$, a criterion for irreducibility of a polynomial of the form
$$ F(x) = x^{q^{m}-1}+a_{m-1}x^{q^{m-1}-1}+\ldots+a_1x^{q-1}+a_0, a_0\neq 0, $$
over the field $K = GF(q^t)$ is established.

Keywords: irreducible polynomials, irreducibility criterion.

DOI: https://doi.org/10.4213/dm1318

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:4, 241–243

Bibliographic databases:

UDC: 512.622
Received: 15.10.2014

Citation: A. A. Nechaev, V. O. Popov, “A generalization of Ore's theorem on irreducible polynomials over a finite field”, Diskr. Mat., 27:1 (2015), 108–110; Discrete Math. Appl., 25:4 (2015), 241–243

Citation in format AMSBIB
\Bibitem{NecPop15}
\by A.~A.~Nechaev, V.~O.~Popov
\paper A generalization of Ore's theorem on irreducible polynomials over a finite field
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 108--110
\mathnet{http://mi.mathnet.ru/dm1318}
\crossref{https://doi.org/10.4213/dm1318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468144}
\elib{https://elibrary.ru/item.asp?id=23780139}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 4
\pages 241--243
\crossref{https://doi.org/10.1515/dma-2015-0023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939197668}


Linking options:
  • http://mi.mathnet.ru/eng/dm1318
  • https://doi.org/10.4213/dm1318
  • http://mi.mathnet.ru/eng/dm/v27/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Anashkin, “A generalization of Ore's theorem on polynomials”, Discrete Math. Appl., 26:5 (2016), 255–258  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Song Yu., Li Zh., “The Construction and Determination of Irreducible Polynomials Over Finite Fields”, Advances in Swarm Intelligence, Icsi 2016, Pt II, Lecture Notes in Computer Science, 9713, eds. Tan Y., Shi Y., Li L., Springer Int Publishing Ag, 2016, 618–624  crossref  isi  scopus
  • Дискретная математика
    Number of views:
    This page:492
    Full text:122
    References:40
    First page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021